# SDR COMA9520396

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27119
- Make and model: Swrngn SA227AC
- Aircraft serial: AC701
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 235761
- Condition: Overheated
- Location: Left
- Part time: 10,323 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT BATTERY OVERHEAT WARNING, BATTERY TEMPERATURE INDICATES ABOVE 180.  REPLACED THE LEFT BATTERY.
